8 doctors weighed in:

I'm taking diane-35 for acne but i'm worried about side effects, can it really cause breast cancer? And do you recommend this pill overall?

8 doctors weighed in
Dr. Barry Resnik
Dermatology
6 doctors agree

In brief: OCPs and Acne

I always offer ocps (oral contraceptive pills) as therapy for women with acne.
There is always risk with any medicine, but i don't think ocps cause breast cancer. If you have family risk, you should consult with your doctor before taking it.

In brief: OCPs and Acne

I always offer ocps (oral contraceptive pills) as therapy for women with acne.
There is always risk with any medicine, but i don't think ocps cause breast cancer. If you have family risk, you should consult with your doctor before taking it.
Dr. Barry Resnik
Dr. Barry Resnik
Thank
Dr. Steven Ginsberg
Internal Medicine - Hematology & Oncology
1 doctor agrees

In brief: Can't recommend

Hi smileyface. It would be difficult for a physician to recommend or not recommend a certain treatment in a forum such as this.
Diane-35 is a hormone treatment that may increase your risk of breast cancer.

In brief: Can't recommend

Hi smileyface. It would be difficult for a physician to recommend or not recommend a certain treatment in a forum such as this.
Diane-35 is a hormone treatment that may increase your risk of breast cancer.
Dr. Steven Ginsberg
Dr. Steven Ginsberg
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified, Internal Medicine
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors